# SDR REXA201100554

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,853 hours, 22,037 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM LBL 27 FROM FS 621 TO FS 559.0 + 112 IS CORRODED AROUND FASTENER HOLES.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3778 REV A.
